# SDR NACA20040059

- Difficulty date: November 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,682 hours
- Engine: Pwa R2800CB3
- Engine time: 961 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 9
- Part time: 961 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO NR 9 CYLINDER DOUBLE SHORTED SECONDARY.  INSPECTION OF NR 9 CYLINDER SHOWED CRACKED CYLINDER AND PLUGS OIL FOULED.  PROP WOULD NOT TURN AND SCAVENGE SCREENS SHOWED EVIDENCE OF METAL.  REPLACED NR 2 ENGINE.
